# SDR SWAA2016012748432

- Difficulty date: January 20, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 63,110 hours, 37,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR STRAP BEAM CORRODED AT BS 770, BETWEEN RBL 21 TO LBL 21. REPAIRED BEAM IAW SRM.
